# SDR UIEA2021012400112

- Difficulty date: January 25, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,304 hours, 22,458 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Switch
- Part number: NPN
- Part serial: NSN
- Condition: Failed
- Location: Engine N1 Gauge
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

REV DISPLAYED ABOVE LEFT ENGINE N1 GAUGE NORMAL REVERSE WORKED ON LANDING.  TRANSFERED TO MDDR 141401, IAW MEL 78-31-01 CAT C, DUE 04FEB21 PLACARD INSTALLED MX PROCEDURE C/W.  REMOVED NR 1 TR OUTBOARD SWITCH, PER B767 AMM 78-36-01 AND REPLACED W/78-36-01.  OPERATIONS CHECK GOOD.  THIS CLEARS DMI 141481.
